# SDR AALA200800795

- Difficulty date: April 2, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- Aircraft time: 54,324 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T348/02APR - NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  CREW REPORTED AIR NOISE.  FOUND NOSE LANDING GEAR UNDER SERVICED AND NOSE GEAR SPRAY DEFLECTOR HITTING BRACKET CAUSING GEAR NOT TO RETRACT.  SERVICED NOSE LANDING GEAR STRUT AND ADJUSTED NOSE GEAR SPRAY DEFLETOR.  REPLACED SCHRADER VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
